# SDR SWIA201333221

- Difficulty date: April 8, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 29,316 hours, 39,808 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  (FLT 5516)  REPAIRED BROKEN WIRE TO AFT FLOOR EMERGENCY LIGHT.
